# SDR DALA2016051103951

- Difficulty date: May 11, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 42,893 hours, 28,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT INBD CHANNEL, BS 983, X -8, RT MLG WHEEL WELL DOOR FRAME AREA.  R & R CHANNEL IAW SRM 51-30-02, 51-30-05, 51-10-03 AND DWG 5930574, REV BY.
